# SDR DALA2020080312694

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 65,916 hours, 26,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE AT DELTA COMFORT SECTION.  REPLACED BATTERY PACK AT SEAT ROW 11DEF PER AMM 33-51-06. OPS CKS GOOD.
